Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
12 p, 316.3 KB Simple and complex dynamics for circle maps / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Fedorenko, Vladimir (Ukrainian Academy of Sciences. Institute of Mathematics)
The continuous self maps of a closed interval of the real line with zero topological entropy can be characterized in terms of the dynamics of the map on its chain recurrent set. In this paper we extend this characterization to continuous self maps of the circle. [...]
1993 - 10.5565/PUBLMAT_37293_05
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 305-316  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.